Title: Submanifolds with geodesic normal sections
Authors: Chen, Bang-Yen ×
Verheyen, Paul #
Issue Date: 1984
Publisher: Springer
Series Title: Mathematische Annalen vol:269 issue:3 pages:417-429
ISSN: 0025-5831
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science